# SDR HEEA086966

- Difficulty date: June 3, 2003
- Submitted: June 9, 2003
- Operation: General aviation
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 6,613 hours
- System (JASC): 2436 · DC Regulator
- Part: Volt Regulator
- Part number: 206075447101
- Part serial: 1073
- Condition: Intermittent
- Location: Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GENERATOR FALLS OFF LINE INTERMITTENTLY. TO BE SENT TO VENDOR FOR REPAIR.
